# SDR DALA13066236817

- Difficulty date: December 3, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 46,512 hours, 13,201 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 275
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND INSPECTION, FOUND LIGHTNING STRIKE ON SKIN AT BS 275, ONE AND A HALF INCHES BELOW STRINGER 18L.  REMOVED DAMAGE IAW SRM 53-00-01, FIG 201.
